# SDR ASAA2022040738024

- Difficulty date: April 7, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N265AK
- Make and model: Boeing 737
- Aircraft serial: 41728
- Aircraft time: 19,807 hours, 6,538 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 144A5810128
- Part serial: NSN
- Condition: Punctured
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 144A5810-128 UPPER SURFACE PUNCTURED & EDGE DAMAGE. GROUNDED - YES. REPAIRED MAIN CABIN FLOOR PANEL 144A5810-128 UPPER SURFACE PUNCTUERD & EDGE DAMAGE IAW ASA B737-900ER SRM 53-00-50-0I, 53-00-50-2R-0, 53-00-50-2R-2 REP 2NO DOT.
